# SDR DL76G060419

- Difficulty date: May 22, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 64,562 hours, 15,183 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT HAS LEADING EDGE SLAT ASSY FAULT WITH SLATS LOCKED OUT PERFORMED PSEU BITE.  FAULTS SENSOR 298.  REPLACED SAME.  ALSO ACCOMPLISHED EA 01-455226-03 ORIG ME-O2 REF ITEM 7.  RAN SLATS AND FLAPS UP DOWN SEVERAL TIMES.  PERFORM SENSOR CHECKOUT PER OPN 6086.  ALL CHECKS GOOD.
